# SDR CALA9800385

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68044
- Make and model: Doug DC-10-10
- Aircraft serial: 46903
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 4 AND 2 INCH CRACK ON CENTER FRAME ON LT SIDE OF NR 2 ENGINE INLET INSIDE PANEL NR 363EL.  THE CRACKS WERE STOP DRILLED IAW SRM 51-90-00.  A DOUBLER REPAIR WAS FABRICATED AND INSTALLED IAW SRM 54-00-01 AND 51-21-01.
